# SDR SWIA200413678

- Difficulty date: August 4, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 24,877 hours, 32,186 cycles
- Engine: Pwa PW118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DISCOVERED CRACK ON THE FLAP TRACK (NEXT TO ROLLER) IMMEDIATELY OB OF THE NR 1 ENGINE NACELLE.   REPLACED LT OB FLAP IB ROLLER BRACKET WITH SERVICEABLE UNIT. OPERATIONAL CHECK GOOD.
